# SDR ASOA201711033315

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333902
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CARGO TRACK PAD CORRODED.    REMOVED AND REPLACED THE CARGO TRACK PAD IAW SRM 51-42-21-001-001-A01.
